Translator Disclaimer
2020 FBI Transform Characterization of Ultradifferentiablity on Maximally Real Submanifolds
Jemal Yesuf, Abdi Tadesse
Afr. Diaspora J. Math. (N.S.) 23(1): 1-23 (2020).

Abstract

We characterize microlocal ultradifferentiablity of a distribution in a maximally real submanifold of $\mathbb{C}^m$ using the FBI transform.

Citation

Download Citation

Jemal Yesuf. Abdi Tadesse. "FBI Transform Characterization of Ultradifferentiablity on Maximally Real Submanifolds." Afr. Diaspora J. Math. (N.S.) 23 (1) 1 - 23, 2020.

Information

Published: 2020
First available in Project Euclid: 19 June 2020

MathSciNet: MR4105892

Subjects:
Primary: 42B10, 46F12
Secondary: 32V40, 46F20

Rights: Copyright © 2020 Mathematical Research Publishers

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.23 • No. 1 • 2020
Back to Top